MathSciNet Relay Station
MathSciNet bibliographic data
MR1001518 60F05 (60G50)
Götze, F.; Hipp, C. Asymptotic expansions for potential functions of i.i.d. random fields. Probab. Theory Related Fields 82 (1989), no. 3, 349–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement